Journal of Symbolic Logic

Review: R. Vaidyanathaswamy, On the Group-Operations of a Boolean Algebra

Albert A. Bennett

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 2, Issue 3 (1937), 142.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183383702

JSTOR
links.jstor.org

Citation

Bennett, Albert A. Review: R. Vaidyanathaswamy, On the Group-Operations of a Boolean Algebra. J. Symbolic Logic 2 (1937), no. 3, 142. https://projecteuclid.org/euclid.jsl/1183383702


Export citation